Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 25, 2015, 1:53 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 1:53 PM CDT (18:53 UTC)
- Expired
- Mar 25, 2015, 2:14 PM CDT
- In force
- 21 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 116 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 6.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WUUS53 KICT 251853
SVRICT
KSC073-207-251945-
/O.NEW.KICT.SV.W.0006.150325T1853Z-150325T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
153 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 245 PM CDT
* AT 153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMILTON...
OR 9 MILES NORTHEAST OF EUREKA...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3797 9568 3780 9621 3792 9629 3812 9596
3804 9596 3804 9563
TIME...MOT...LOC 1853Z 243DEG 35KT 3789 9613
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
151
WWUS53 KICT 251909
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
209 PM CDT WED MAR 25 2015
KSC073-207-251945-
/O.CON.KICT.SV.W.0006.000000T0000Z-150325T1945Z/
GREENWOOD KS-WOODSON KS-
209 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EAST CENTRAL GREENWOOD AND NORTHWESTERN WOODSON COUNTIES...
AT 209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GRIDLEY...OR 13 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT
40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3797 9568 3786 9607 3801 9612 3812 9596
3804 9596 3804 9563
TIME...MOT...LOC 1909Z 239DEG 36KT 3800 9595
HAIL...1.00IN
WIND...60MPH
$$
COOK652
WWUS53 KICT 251914
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 PM CDT WED MAR 25 2015
KSC073-207-251924-
/O.CAN.KICT.SV.W.0006.000000T0000Z-150325T1945Z/
GREENWOOD KS-WOODSON KS-
214 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENWOOD AND
NORTHWESTERN WOODSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3797 9568 3786 9607 3801 9612 3812 9596
3804 9596 3804 9563
TIME...MOT...LOC 1912Z 243DEG 35KT 3803 9589
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:56 PM CDT, 57 minutes earlier.
Area forecast discussion, Mar 25, 12:56 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1256 PM CDT WED MAR 25 2015 ...UPDATED FOR 18Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 259 AM CDT WED MAR 25 2015 MAIN FORECAST CONCERNS: THUNDERSTORM/SEVERE WEATHER CHANCES TODAY INTO THIS EVENING...AND ELEVATED GRASSLAND FIRE DANGER THIS AFTERNOON/EVENING. A POTENT SHORTWAVE TROUGH OVER THE NORTH CENTRAL ROCKIES EARLY THIS MORNING...WILL DIG SOUTHEASTWARD ACROSS THE CENTRAL/SOUTHERN PLAINS TODAY INTO TONIGHT...HELPING TO DEEPEN A LONGWAVE UPPER TROUGH OVER THE CENTRAL CONUS. SURFACE PRESSURE FALLS WILL OCCUR TODAY ACROSS THE SOUTHERN PLAINS INTO SOUTHERN KANSAS...IN RESPONSE TO THE APPROACHING SHORTWAVE. THIS WILL ALLOW THE STALLED FRONTAL BOUNDARY JUST NORTH OF THE RED RIVER...TO MIGRATE NORTHWARD TO NEAR THE KANSAS/OKLAHOMA STATE LINE BY 18Z-21Z THIS AFTERNOON. THE NAM- WRF/GFS/SREF INDICATE 55-60 DEGREE FAHRENHEIT DEWPOINTS ADVECTING NORTH TO ALONG AND JUST NORTH OF THE WARM FRONT WHICH SEEMS REASONABLE BASED ON UPSTREAM DEWPOINTS SOUTH OF THE STALLED FRONT EARLY THIS MORNING. ALTHOUGH THE NAM-WRF MAY BE A BIT ROBUST WITH MUCAPES...A COMPROMISE OF THE GFS/SREF/NAM12/RAP13 WOULD INDICATE POTENTIALLY 1200-2000 J/KG MUCAPES ALONG/JUST NORTH OF THE WARM FRONT THIS AFTERNOON...WITH 50-60 KNOTS OF DEEP LAYER SHEAR. ISENTROPIC LIFT INCREASES FROM 18Z-21Z...WITH A COLD FRONT SLIDING SOUTHWARD THROUGH KANSAS PROVIDING ADDITIONAL LIFT IN THE STORM TARGET AREA FROM MID-LATE AFTERNOON. SCATTERED THUNDERSTORMS SHOULD DEVELOP BETWEEN 18-21Z ACROSS SOUTH CENTRAL/SOUTHEAST KS...PERSISTING INTO EARLY EVENING NEAR THE OKLAHOMA BORDER IN SOUTHEAST KS. THERE WILL BE A NARROW WINDOW THREAT OF SURFACE-BASED SUPERCELLS THIS AFTERNOON MAINLY CLOSE TO THE OKLAHOMA BORDER ALTHOUGH ELEVATED MARGINAL HAILERS COULD AFFECT AREAS AS FAR NORTH AS HIGHWAY 400. THE MAIN THREATS APPEAR TO BE LARGE HAIL AND DAMAGING WINDS FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER...WITH A SMALL POSSIBILITY OF A TORNADO FOR A BRIEF WINDOW AROUND MID AFTERNOON WITH BACKED SURFACE WINDS NEAR THE WARM FRONT. PRECIPITABLE WATER OF 1.20 TO 1.40 INCHES COULD SUPPORT LOCALLY HEAVY RAINFALL NEAR THE OKLAHOMA BORDER. ALTHOUGH THE COLD FRONT WILL PRESS SOUTHWARD OUT OF SOUTHEASTERN KANSAS THIS EVENING...POST-FRONTAL SHOWERS/THUNDERSTORMS WILL LINGER INTO THE EVENING HOURS IN THE SOUTH. STRONG/GUSTY NORTHERLY WINDS WILL OCCUR BEHIND THE COLD FRONT THIS AFTERNOON/EVENING AREA-WIDE. SUBSIDENCE WILL SET IN BEHIND THE SHORTWAVE LATER TONIGHT INTO THURSDAY ALLOWING CLEARING. NOTICEABLY COOLER (BUT MORE SEASONAL) AIR WILL INFILTRATE SOUTHWARD INTO KANSAS THURSDAY INTO FRIDAY...AS THE LONGWAVE UPPER TROUGH DEEPENS OVER THE CENTRAL/EASTERN CONUS. ONLY A MODEST CHANCE OF SPRINKLES/FLURRIES IS EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT OVER EASTERN KANSAS...AS ADDITIONAL SHORTWAVES DROP INTO THE BACKSIDE OF THE LONGWAVE TROUGH. JMC .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 259 AM CDT WED MAR 25 2015 A GRADUAL DEAMPLIFICATION OF THE UPPER LEVEL PATTERN IS PROGGED TO OCCUR DURING THIS PERIOD...WITH MORE OF A QUASI-ZONAL FLOW DEVELOPING BY EARLY NEXT WEEK. THIS WILL BRING ABOVE NORMAL TEMPERATURES BACK INTO THE PICTURE FOR THIS EXTENDED FORECAST PERIOD...WITH MAINLY DRY WEATHER EXPECTED. THE GFS HAS A SOUTHERN BRANCH SHORTWAVE MOVING SLOWLY EAST ACROSS THE SOUTHERN PLAINS EARLY NEXT WEEK WHICH COULD BRING LOW CHANCES OF SHOWERS/THUNDERSTORMS TO OUR AREA. HOWEVER...THE ECMWF DOES NOT HAVE THIS DEPICTION. THEREFORE WILL KEEP ANY PRECIPITATION CHANCES AT 20-30% IN MAINLY THE SOUTH FOR NOW. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1237 PM CDT WED MAR 25 2015 ELEVATED CONVECTION WILL CONTINUE TO IMPACT SOUTHEAST KANSAS AS STRONGEST MOISTURE CONVERGENCE IS PRESENT RIGHT ALONG THE WARM FRONT BOUNDARY ATTEMPTING TO PUSH NORTHWARD INTO SOUTHERN KANSAS. HAVE LEFT MENTIONS OF VCTS IN KHUT/KICT/KCNU TERMINALS THROUGHOUT THE AFTERNOON HOURS AS STEEP MID-LEVEL LAPSE RATES CONTINUE TO ADVECT EASTWARD AHEAD OF A COLD FRONT DROPPING SOUTH INTO CENTRAL KANSAS. THIS EVENING...RAIN WILL IMPACT ALL TERMINALS...WITH LINGERING THUNDERSTORMS AT KCNU. OTHER THAN THUNDERSTORM ACTIVITY...GUSTY WINDS THAT HAVE DEVELOPED ACROSS MOST TERMINALS AND WILL CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON AND EVENING HOURS. JMR && .FIRE WEATHER... ISSUED AT 259 AM CDT WED MAR 25 2015 GUSTY NORTHERLY WINDS OF 15-30 MPH WILL DEVELOP BEHIND A COLD FRONT THIS AFTERNOON AND EVENING ACROSS CENTRAL/EASTERN KANSAS. THIS WILL DRIVE GRASSLAND FIRE DANGER INDEX VALUES INTO VERY HIGH FOR MUCH OF THE REGION. HOWEVER...MINIMUM RELATIVE HUMIDITIES WILL ONLY BE IN THE 35-55% RANGE...SO NOT EXPECTING A CRITICAL DAY...BUT HIGHLY ELEVATED NONETHELESS. FIRE DANGER SHOULD LESSEN CONSIDERABLY THURSDAY INTO FRIDAY WITH COOLER AIR AND LIGHTER WINDS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 34 57 33 / 50 60 10 20 HUTCHINSON 60 32 57 32 / 50 50 10 20 NEWTON 61 34 54 32 / 50 60 10 20 ELDORADO 69 35 55 33 / 60 60 10 30 WINFIELD-KWLD 65 36 57 34 / 60 60 10 20 RUSSELL 56 28 59 30 / 30 30 10 20 GREAT BEND 61 28 59 30 / 40 40 10 20 SALINA 57 30 55 31 / 40 50 10 20 MCPHERSON 60 31 55 32 / 50 50 10 20 COFFEYVILLE 72 42 56 34 / 70 70 10 20 CHANUTE 71 38 54 33 / 70 70 10 30 IOLA 66 37 53 32 / 70 70 10 30 PARSONS-KPPF 71 39 56 33 / 70 70 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 25, 11:03 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1103 AM CDT WED MAR 25 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-261615- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1103 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE SEVERE CLOSE TO THE OKLAHOMA BORDER. THE MAIN STORM THREATS NEAR THE OKLAHOMA BORDER WILL BE QUARTER TO GOLFBALL SIZED HAIL AND DAMAGING WINDS. A ISOLATED TORNADO CANNOT BE RULED EITHER. DIME SIZED HAIL IS POSSIBLE OVER THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON. LOCALLY HEAVY RAINFALL AMOUNTS OVER ONE INCH ARE POSSIBLE CLOSE TO THE OKLAHOMA BORDER IN SOUTHEAST KANSAS. STORM INTENSITY WILL DIMINISH THIS EVENING...WITH STORMS EXITING KANSAS BY MIDNIGHT. STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A SOUTH MOVING COLD FRONT THIS AFTERNOON AND EVENING. THIS WILL RESULT IN VERY HIGH GRASSLAND FIRE DANGER INDEX OVER THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF LIGHT SNOW OR RAIN ACROSS CENTRAL AND SOUTHEAST KANSAS THURSDAY NIGHT. HOWEVER...NO SNOW ACCUMULATIONS ARE EXPECTED. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO TUESDAY...MAINLY ACROSS SOUTHERN KANSAS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED UNTIL DARK TODAY FOR THOSE COUNTIES CLOSE TO THE OKLAHOMA BORDER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Mar 25, 12:28 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1228 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 12 N FREDONIA 37.71N 95.82W
03/25/2015 M0.88 INCH WILSON KS TRAINED SPOTTER
&&
MWMLocal storm report, Mar 25, 12:33 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1233 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 2 N NEODESHA 37.45N 95.68W
03/25/2015 E0.75 INCH WILSON KS TRAINED SPOTTER
HAIL COVERING THE GROUND AT THE INTERSECTION OF HWY 75
AND 700
&&
MWMLocal storm report, Mar 25, 12:44 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1244 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL 8 SE CHANUTE 37.59N 95.36W
03/25/2015 M1.50 INCH NEOSHO KS EMERGENCY MNGR
&&
MWMLocal storm report, Mar 25, 12:59 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1259 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 5 N LATHAM 37.61N 96.64W
03/25/2015 M1.00 INCH BUTLER KS TRAINED SPOTTER
&&
JMRSpecial weather statement, Mar 25, 1:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
100 PM CDT WED MAR 25 2015
KSZ069-070-251830-
GREENWOOD KS-BUTLER KS-
100 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 PM CDT
* AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF LEON...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROSALIA AND BEAUMONT.
LAT...LON 3766 9678 3795 9653 3771 9629 3761 9648
3761 9652 3758 9653 3754 9660
TIME...MOT...LOC 1758Z 219DEG 32KT 3767 9663
BILLINGS WRIGHTSpecial weather statement, Mar 25, 1:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 116 PM CDT WED MAR 25 2015 KSZ096-251845- NEOSHO KS- 116 PM CDT WED MAR 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 145 PM CDT * AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GALESBURG...OR NEAR PARSONS... MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ST. PAUL AND SOUTH MOUND. LAT...LON 3739 9531 3748 9533 3763 9509 3738 9509 TIME...MOT...LOC 1814Z 240DEG 40KT 3743 9525 BILLINGS WRIGHT
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 11:12 AM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Mar 25, 11:27 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 33 min |
| Mar 25, 11:47 AM CDT | Special Weather Statement | ICT | Neosho | 28 min |
| Mar 25, 11:58 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 47 min |
| Mar 25, 12:03 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 27 min |
| Mar 25, 12:23 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 52 min |
| Mar 25, 12:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| Mar 25, 1:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Mar 25, 1:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 45 min |
| Mar 25, 1:16 PM CDT | Special Weather Statement | ICT | Neosho | 29 min |
| Mar 25, 2:37 PM CDT | Special Weather Statement | ICT | Allen | 23 min |
| Mar 25, 4:29 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Mar 25, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 33 min |
| Mar 25, 5:11 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Mar 25, 5:15 PM CDT | Special Weather Statement | ICT | Chautauqua | 15 min |
| Mar 25, 5:28 PM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| Mar 25, 5:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 15 min |
| Mar 25, 5:37 PM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 33 min |
| Mar 25, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.